# SDR JJBA20130215010

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 28,813 hours, 31,604 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED THAT THE CABIN PRESS WARNING LIGHT ILLUMINATED IN FLIGHT.  NEITHER MANUAL OR AUTO MODES OF PRESSURIZATION WERE INOPERATIVE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  R & R THE CABIN PRESSURE WARNING SWITCH.  ALL OPS TEST PRODUCED SATISFACTORY RESULTS.
